# SDR DALA2025062504755

- Difficulty date: May 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 61,888 hours, 43,958 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Drain Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AFT BAG BIN HAS FUEL SMELL.   FOUND FUEL DRAIN FROM FUEL SHROUD DRAIN VALVE BEHIND RT WHEEL WELL. CLEANING BELOW FLOOR. CHECK GOOD (6811338)
